Prew Day Next Day Friday, September 15, 2017

Cox Communications: 18          CenturyLink Prism: 69

12:00 am
The Knowledge Network: Viewer's Choice
Midnight to 7:00am
1:00 am
The Knowledge Network: Viewer's Choice
Midnight to 7:00am
2:00 am
The Knowledge Network: Viewer's Choice
Midnight to 7:00am
3:00 am
The Knowledge Network: Viewer's Choice
Midnight to 7:00am
4:00 am
The Knowledge Network: Viewer's Choice
Midnight to 7:00am
5:00 am
The Knowledge Network: Viewer's Choice
Midnight to 7:00am
6:00 am
The Knowledge Network: Viewer's Choice
Midnight to 7:00am
7:00 am
Hola Amigos!
This program focuses on bilingual English/Spanish learning activities for Pre-K and kindergarten. (Talents)
7:30 am
ICU Learning English
Learn basic and intermediate English vocabulary, conversational phrases and grammar presented with information on a variety of topics. (Parenting)
8:00 am
Consider This...(Encore)
Cathy Wyatt hosts an issues and information talk show covering topics concerning the Omaha community. (Harry Potter)
8:30 am
WTV '16-'17 (Encore)
A student-produced program highlighting the activities and events from the Westside Community Schools.
9:00 am
River City Folk
This week's folk artist is Bryan Bowers.
9:30 am
OPS Career Center News (Repeat)
A student-produced program that focuses on issues and events that affect today's teens. Produced by the Omaha Public Schools Career Center 'Digital Video Production' students.
10:00 am
Council Bluffs News
Students in the Electronic Media Studies program at Iowa Western Community College and the staff of CBTV bring viewers their Hometown Information.
10:30 am
Inside Art
This 30 minute magazine program, produced by UNO School of Communication students, explores various art forms, the artists who create them and various venues where they may be experienced.
11:00 am
The Vietnam War: Lessons and Legacies Symposium
Making Sense of the War: Protest and Patriotism - Panelists discuss how the Vietnam War acted as one of the catalysts of social and political turmoil taking place on the American home front during the late 1960s and early 1970s.
12:00 pm
First Warning (Live)
MavRadio sports announcers, Owen Godberson, DK Kellum and Harrison Popp, tackle local and national sports headlines.
2:00 pm
The Spotlight '17-'18
A program that highlights school activities around the Omaha Public Schools and metro area. Hosted by students and staff.
2:30 pm
Bluffs Sports Zone
This weekly half hour sports program covers all the sporting events of Council Bluffs four high schools and the sporting events on the campus of Iowa Western.
3:00 pm
Required Reading
3:30 pm
Reflections In Time
Host Jack Newton interviews Dr. William Wakefield from the UNO Criminal Justice Department.
4:30 pm
Hola Amigos!
This program focuses on bilingual English/Spanish learning activities for Pre-K and kindergarten. (Talents)
5:00 pm
ICU Learning English
Learn basic and intermediate English vocabulary, conversational phrases and grammar presented with information on a variety of topics. (Parenting)
5:30 pm
The Spotlight '17-'18
A program that highlights school activities around the Omaha Public Schools and metro area. Hosted by students and staff.
6:00 pm
Coach Stroh Show
A weekly breakdown of 2012 NJCAA Football National Champion Iowa Western.
6:30 pm
Inside Art
This 30 minute magazine program, produced by UNO School of Communication students, explores various art forms, the artists who create them and various venues where they may be experienced.
7:00 pm
College Planning with Michael McCann
Westside High School College Counselor, Michael McCann, discusses the planning process for college.
7:30 pm
Consider This...(Encore)
Cathy Wyatt hosts an issues and information talk show covering topics concerning the Omaha community. (Harry Potter)
8:00 pm
WTV '16-'17 (Encore)
A student-produced program highlighting the activities and events from the Westside Community Schools.
8:30 pm
Bluffs Sports Zone
This weekly half hour sports program covers all the sporting events of Council Bluffs four high schools and the sporting events on the campus of Iowa Western.
9:00 pm
ICU Learning English
Learn basic and intermediate English vocabulary, conversational phrases and grammar presented with information on a variety of topics. (Parenting)
9:30 pm
River City Folk
This week's folk artist is Bryan Bowers.
10:00 pm
The Knowledge Network: Viewer's Choice
10:00pm to Midnight
11:00 pm
The Knowledge Network: Viewer's Choice
10:00pm to Midnight

Cox Communications: 109          CenturyLink Prism: 79

12:00 am
Classic Arts Showcase
Midnight to 7:00am
1:00 am
Classic Arts Showcase
Midnight to 7:00am
2:00 am
Classic Arts Showcase
Midnight to 7:00am
3:00 am
Classic Arts Showcase
Midnight to 7:00am
4:00 am
Classic Arts Showcase
Midnight to 7:00am
5:00 am
Classic Arts Showcase
Midnight to 7:00am
6:00 am
Classic Arts Showcase
Midnight to 7:00am
7:00 am
Metro and More
Smoke and Tobacco Free at MCC
7:30 am
Metro and More
Making A Guitar at MCC's Fab Lab
8:00 am
Metro and More
Diversity Matters at MCC with Ryan Sallans
8:30 am
Metro and More
Diversity Matters at MCC with Tony Enos
9:00 am
V1 in the Studio
This program features a compilation of student projects produced by the Video 1 students from Metropolitan Community College.
9:30 am
Moving Image Lab
Metro students learn to shoot and edit moving images.
10:00 am
Metro and More
The MCC Foundation: Delivering the Promise
10:30 am
Metro and More
MCC's Excellence in Teaching Award/Notable Alumni: Jessica Ritchie
11:00 am
Metro and More
Disability Support Services at MCC
11:30 am
Metro and More
MCC's Military & Veteran's Services
12:00 pm
Metro and More
Smoke and Tobacco Free at MCC
12:30 pm
Metro and More
Making A Guitar at MCC's Fab Lab
1:00 pm
V1 in the Studio
This program features a compilation of student projects produced by the Video 1 students from Metropolitan Community College.
1:30 pm
Moving Image Lab
Metro students learn to shoot and edit moving images.
2:00 pm
Metro and More
Diversity Matters at MCC with Ryan Sallans
2:30 pm
Metro and More
Diversity Matters at MCC with Tony Enos
3:00 pm
Metro and More
MCC's Institute For Cultural Connections
3:30 pm
Metro and More
MCC's Credit Courses Abroad
4:00 pm
Metro and More
2016 International Fair
5:00 pm
Metro and More
Diversity Matters at MCC with Ryan Sallans
5:30 pm
Metro and More
Diversity Matters at MCC with Tony Enos
6:00 pm
V1 in the Studio
This program features a compilation of student projects produced by the Video 1 students from Metropolitan Community College.
6:30 pm
Moving Image Lab
Metro students learn to shoot and edit moving images.
7:00 pm
Metro and More
Smoke and Tobacco Free at MCC
7:30 pm
Metro and More
Making A Guitar at MCC's Fab Lab
8:00 pm
Metro and More
Rhythm Boys of Omaha Central: High School Basketball at the '68 Racial Divide
9:00 pm
Metro and More
Diversity Matters at MCC with Ryan Sallans
9:30 pm
Metro and More
Diversity Matters at MCC with Tony Enos
10:00 pm
Classic Arts Showcase
10:00pm to Midnight
11:00 pm
Classic Arts Showcase
10:00pm to Midnight